AMS eContent Search Results
Matches for: msc=(41A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 166 found      Go to page: 1 2 3 4 5 > >>

[31] Marian Neamtu. Delaunay configurations and multivariate splines: A generalization of a result of B. N. Delaunay. Trans. Amer. Math. Soc. 359 (2007) 2993-3004. MR 2299443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Qiyu Sun. Wiener's lemma for infinite matrices. Trans. Amer. Math. Soc. 359 (2007) 3099-3123. MR 2299448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Feng Dai. On generalized hyperinterpolation on the sphere. Proc. Amer. Math. Soc. 134 (2006) 2931-2941. MR 2231617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Larry L. Schumaker and Tatyana Sorokina. Smooth macro-elements on Powell-Sabin-12 splits. Math. Comp. 75 (2006) 711-726. MR 2196988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Bin Han. On a conjecture about MRA Riesz wavelet bases. Proc. Amer. Math. Soc. 134 (2006) 1973-1983. MR 2215766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Carlos Cabrelli, Sigrid B. Heineken and Ursula M. Molter. Local bases for refinable spaces. Proc. Amer. Math. Soc. 134 (2006) 1707-1718. MR 2204283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] V. Yu. Protasov. Piecewise-smooth refinable functions. St. Petersburg Math. J. 16 (2005) 821-835. MR 2106669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Xiaojie Gao, S. L. Lee and Qiyu Sun. Eigenvalues of scaling operators and a characterization of $B$-splines. Proc. Amer. Math. Soc. 134 (2006) 1051-1057. MR 2196038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Daniela Rosca. Locally supported rational spline wavelets on a sphere. Math. Comp. 74 (2005) 1803-1829. MR 2164098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] O. Kounchev and H. Render. Polyharmonic splines on grids $\mathbb{Z}\times a\mathbb{Z}^{n}$ and their limits. Math. Comp. 74 (2005) 1831-1841. MR 2164099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Bin Han, Thomas P.-Y. Yu and Yonggang Xue. Noninterpolatory Hermite subdivision schemes. Math. Comp. 74 (2005) 1345-1367. MR 2137006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Charles K. Chui and Qingtang Jiang. Refinable bivariate quartic $C^2$-splines for multi-level data representation and surface display. Math. Comp. 74 (2005) 1369-1390. MR 2137007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Bin Han, Thomas P.-Y. Yu and Bruce Piper. Multivariate refinable Hermite interpolant. Math. Comp. 73 (2004) 1913-1935. MR 2059743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Ognyan Kounchev and Hermann Render. The approximation order of polysplines. Proc. Amer. Math. Soc. 132 (2004) 455-461. MR 2022369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Bin Han and Qun Mo. Tight wavelet frames generated by three symmetric $B$-spline functions with high vanishing moments. Proc. Amer. Math. Soc. 132 (2004) 77-86. MR 2021250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Scott N. Kersey. On the problems of smoothing and near-interpolation. Math. Comp. 72 (2003) 1873-1885. MR 1986809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jungho Yoon. $L_p$-error estimates for ``shifted'' surface spline interpolation on Sobolev space. Math. Comp. 72 (2003) 1349-1367. MR 1972740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] W. R. Madych. Limits of interpolatory processes. Trans. Amer. Math. Soc. 355 (2003) 1109-1133. MR 1938748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Ming-Jun Lai and Larry L. Schumaker. Macro-elements and stable local bases for splines on Powell-Sabin triangulations. Math. Comp. 72 (2003) 335-354. MR 1933824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Marek Beska and Karol Dziedziul. Saturation theorems for interpolation and the Bernstein-Schnabl operator. Math. Comp. 70 (2001) 705-717. MR 1677470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Michael J. Johnson. The $L_{2}$-approximation order of surface spline interpolation. Math. Comp. 70 (2001) 719-737. MR 1813145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Tim Gutzmer and Jens Markus Melenk. Approximation orders for natural splines in arbitrary dimensions. Math. Comp. 70 (2001) 699-703. MR 1813144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Isaac Pesenson. A sampling theorem on homogeneous manifolds. Trans. Amer. Math. Soc. 352 (2000) 4257-4269. MR 1707201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] M. D. Buhmann. A new class of radial basis functions with compact support. Math. Comp. 70 (2001) 307-318. MR 1803129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Wayne Lawton. Infinite convolution products and refinable distributions on Lie groups. Trans. Amer. Math. Soc. 352 (2000) 2913-2936. MR 1638258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Manos Papadakis. On the dimension function of orthonormal wavelets. Proc. Amer. Math. Soc. 128 (2000) 2043-2049. MR 1654108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Douglas P. Hardin and Thomas A. Hogan. Refinable subspaces of a refinable space. Proc. Amer. Math. Soc. 128 (2000) 1941-1950. MR 1662241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Gert Vegter. The apolar bilinear form in geometric modeling. Math. Comp. 69 (2000) 691-720. MR 1654006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Ding-Xuan Zhou. Solvability of linear systems of PDE's with constant coefficients. Proc. Amer. Math. Soc. 127 (1999) 2013-2017. MR 1476403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Lyle Noakes. Accelerations of Riemannian quadratics. Proc. Amer. Math. Soc. 127 (1999) 1827-1836. MR 1486744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 166 found      Go to page: 1 2 3 4 5 > >>